... at the same time every day (10 pm), and in the morning when I drastically switched time zones for a week. On the last day of my trip, I got my period while still taking the white pills, but I blamed it on the traveling. Now that I have been back for two months, though, I figured I'd become regular with the pills again, but I AGAIN got my period while taking the white pills. It was heavy the first day but on the fourth has almost stopped completely. Is there a specific reason why I'm getting my period while still on the white pill? I thought it would be regular by now, since I've been on microgestin for 6 months
No responses have yet been posted. Add your response to this question.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2013 • 3 answers
Posted 25 Mar 2014 • 1 answer
Posted 2 Jul 2014 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 14 Aug 2015 • 1 answer